Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: Case received from the Health Authorities on 19-JAN-2012, under the reference number PP20120009. Case was medically confirmed. A 13 year old female patient with no relevant medical history had received intramuscularly the first and second dose of GARDASIL on 27-JAN-2010 (Lot # 1202U, batch #NJ33350) and 16-JUN-2010 (Lot # NJ02700, batch # NJ49160) as well as a dose of PANDEMRIX, (other manufacturer, batch A81CA103A) on 04-DEC-2009. In September 2010, she felt asleep seven times in classroom. In December 2010, she experienced partial then complete cataplexy triggered off by laughing, and had a fit of somnolence every 1H 30. In 2011, she also developed auditory hallucination. She was given different treatments. Concerta was tried in 2011. At the time of reporting, the patient had not yet recovered. Upon medical review, the company judged relevant to code the adverse event hallucination auditory which was mentioned by the CA in the narrative but not coded. The Health Authorities assessed the causal relationship between the reported reactions and vaccination as doubtful according to the foreign method of assessment C1 S1 I1) GARDASIL and the dose of PANDEMRIX H1N1 and (C2 S1 I1) for the second dose of GARDASIL. Cataplexy, hallucination auditory and narcolepsy were considered by Health Authority to be disabling. Other business partner numbers include: E2012-00429. No further information is available.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166